$post_title

Cetirizine Hydrochloride Allergy Relief Tablets- 14ct – Description:



Cetirizine Hydrochloride Allergy Compare to the active ingredient of Zyrtec. Don’t let allergies slow you down. Treat yourself to all day allergy relief with up and up™ Allergy Relief Cetirizine Hydrochloride Tablets 10 mg Antihistamine. Whether you’re indoors or outside these allergy pills help treat common allergy symptoms such as sneezing runny nose itchy nose or throat and itchy watery eyes. When used as directed just one dose of up and up™ Allergy Relief Cetirizine Hydrochloride Tablets 10 mg Antihistamine work for a full 24 hours to keep allergy symptoms at bay. Size: 14ct. Age Group: adult. Cetirizine Hydrochloride Allergy Relief Tablets- 14ct –